MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO LTD DMI; TOILET SEAT RISER

NINGBO SHENYU MEDICAL EQUIPMENT CO LTD DMI; TOILET SEAT RISER
Model Number 522-1508-1901
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
Injury suffered by the cx when they used the item they suffered fractures and was rush to the hospital when it slipped away while she's using it they sent they sent us an email we sent documentation to them then they asked me for the hospital deals at that time i was like they have not sent me deals on the hospital because i was still going through treatment going for physical therapy so i told them i didn't have a yet but i gave them the name of the hospital gave them everything gave them for the doctor said but i just did not have any deal to send and then i went to the hospital when i got to the emergency they said that i uh suffer the fracture after doing the x].
 
Additional Manufacturer Narrative
Event was entered into amazon.Com through a customer review.No name was given, and no description of the incident was provided.There is no way to follow up with the complaintant.The device is not available for inspection.

Brand Name
DMI
Common Device Name
TOILET SEAT RISER
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO LTD
no 1318 west of tanjialing rd
yuyao city, zhejiang provice 31540 8
CH  315408
MDR Report Key19972976
Report Number1000143485-2024-24582
Device Sequence Number8432629
Product Code ILS
UDI-Device Identifier00041298991496
UDI-Public041298991496
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number522-1508-1901
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/06/2024
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale